# SDR NACA2024012400001

- Difficulty date: January 24, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 111,015 hours, 19,043 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Isolation Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING STATUS MESSAGE LEFT ISOLATION VALVE EICAS MESSAGE. ACCOMPLISHED LEFT ISOLATION VALVE OPERATIONAL TEST PER B767 AMM 36-11-04 SYSTEM OPS CHECK NORMAL.
